Advertisement

K2 of some truncated polynomial rings

  • Leslie G. Roberts
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 734)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Bass, Algebraic K-Theory, Benjamin, New York, 1968.zbMATHGoogle Scholar
  2. 2.
    S. Bloch, Relative K2 for truncated polynomial rings. ManuscriptGoogle Scholar
  3. 2(a).
    S. Bloch, K2 of artinian Q-algebras, Comm. in Alg. 5 (1975), 405–428.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 2(b).
    K. Dennis, Differentials in Algebraic K-theory (unpublished).Google Scholar
  5. 3.
    R.K. Dennis and M. Stein, K2 of discreet valuation rings, Advances in Math. 18 (1975), 182–238.MathSciNetCrossRefGoogle Scholar
  6. 4.
    R.K. Dennis and M. Stein, The functor K2, a survey of computations and problems, Lecture Notes in Math. vol. 342, Springer-Verlag, Berlin and New York, 1973, pp 243–280.MathSciNetGoogle Scholar
  7. 5.
    S. Geller and L.G. Roberts, Further results on excision for K1 of algebraic curves. Preprint, 1977.Google Scholar
  8. 5(b).
    S. Gersten, Some exact sequences in the higher K-theory of rings, Lecture Notes in Math. vol. 341, Springer-Verlag, Berlin and New York, 1973, pp 211–243.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 6.
    W. van der Kallen, Le K2 des nombres duaux. C.R. Acad. Sc. Paris (1971), 1204–1207.Google Scholar
  10. 7.
    H. Matsumura, Commutative Algebra, Benjamin, New York, 1970.zbMATHGoogle Scholar
  11. 8.
    H. Maazen and J. Stienstra, A presentation for K2 of split radical pairs, J. of Pure and Applied Alg. 10 (1977), 271–294.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 9.
    R. Morris, Derivations of Witt vectors with application to K2 of truncated polynomial rings and Laurent series. Preprint, 1977.Google Scholar
  13. 10.
    L. G. Roberts, SK1 of n lines in the plane, Trans. Amer. Math. Soc. 222 (1976), 353–365.MathSciNetGoogle Scholar
  14. 10(a).
    L. G. Roberts, K2 of some truncated polynomial rings, Queen's Mathematical Preprint No. 1978–17. Queen's University, Kingston, Ontario.Google Scholar
  15. 11.
    R. Swan, Excision in Algebraic K-Theory, J. of Pure and Applied Alg., 1 (1971), 221–252.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 12.
    T. Vorst, Polynomial extensions and excision for K1, preprint 63 (1977) Utrecht University.Google Scholar
  17. 13.
    C. A. Weibel, K2, K3 and nilpotent ideals, preprint, 1978.Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Leslie G. Roberts

There are no affiliations available

Personalised recommendations